# SDR HEEA967669

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro Indicator
- Part number: 4020550904
- Condition: Cockpit Adi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO TUMBLED AND WOULD NOT ERECT.
